# SDR CA970210004

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Breaker
- Condition: Failed
- Location: Rud Control
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF AND ACCELERATING THROUGH APPROXIMATELY 140 KIAS, THE RUDDER PRESSURE AND RUDDER FULL PRESSURE AND #1 RUDDER HYDRAULIC WARNING LIGHTS CAME ON. ON DECELERATION THROUGH APPROXIMATELY 140 KIAS, THE WARNING EXTINGUISHED. LANDED OK. FAULTY CIRCUIT BREAKER FOUND.
